My MSAA Community
3,513 members6,749 posts

Ocrevis

Just to let y’all know those that are taking Ocrevis or are following the drug. Had my first full dose this past Monday the12th. It is now Friday and I am beginning to experience extreme fatigue much like after the 2nd half dose 6 months ago. I’m suspecting that the fatigue is setting in now due to the fact that the steroids have run their course. Has anyone experienced this fatigue after the Ocrevis infusion?

10 Replies
oldestnewest

Though I don’t take Ocrevus, I’ve read often that fatigue is a very common occurrence after the infusions. It may be related to the depletion of B cells.

I hope others will chime in. I hope you perk up soon and that the Ocrevus is working well for you.

4 likes
Reply

Many thanks for your response

5 likes
Reply

You might try using the search box in the upper right corner of the page. Type in "Ocrevus," and any post related to that will come up. You'll find lots of posts about it!

3 likes
Reply

Pink-1 It may be possible the fatigue is from the steroids as I have had that happen to me from going in for steroid infusions after having a relapse (not Ocrevus) and I was wiped out for days. Not all the time but there were occasions I didn't get the energy like I normally would. Check with your Neuro or search the site like greaterexp suggested. Please keep us updated.

Jessie

2 likes
Reply

I've heard that fatigue is more common after O infusion with ppms.

1 like
Reply

Pink-1: Same thing with me. It's now been about 3 weeks and I am still struggling with fatigue. But, it's getting better. Wish you the best. God's blessings and peace 🙏.

1 like
Reply

Wish you the best as well

1 like
Reply

I have the exact same response to Ocrevus. I believe that may be why we get the steroids to lessen the effects of the infusion. When it begins wearing off we begin dealing with the whole wiping out of the B cells in our immune system. I'm right there with ya on that one

Reply

Many thanks for your response. Fatigue started on the 4th day after the infusion. Now day 7 and still bad

1 like
Reply

I only get 1 to 2 good days afterwards, then downhill I Go!

1 like
Reply

You may also like...